# SDR ASAA2014081708867

- Difficulty date: August 17, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,149 hours, 9,199 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 412N10313
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL,  AFT CABIN ZONE LIGHT ILLUMINATED.  RESETS WITH MASTER CAUTION RESET. ACFT GROUNDED.  PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST REF MM21-51-00. FOUND STANDBY PACK CONTROLLER FAULT LOGGED ON NR 2 TEMP CONTROLLER.  RESET FAULT AND OPERATED BOTH PACKS FOR 20 MIN +.  RECHECKED NR 2 TEMP.  CONTROLLER FOR FAULTS, PERFORMED PACK/ZONE TEMP CONTROLLER BITE SEVERAL TIMES.  OPS NORMAL.  NO FAULTS NOTED. ALSO FOUND AFT CABIN TEMP SENSOR FILTER DIRTY. REPLACED FILTER REF MM21-61-06.
